MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 5 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 5 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/23/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total knee to address instability.Date of implantation: (b)(6) 2007, date of revision: (b)(6) 2009, (left knee).Treatment: revision of tibial insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: product code 962154, work order (b)(4), was manufactured on 23 may 2007.(b)(4) parts were manufactured per specification and all raw materials met specification.No non-conformances or deviations were identified against this lot.

Brand Name
PFC SIGMARP STB TB IN 5 17.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10862680
Report Number1818910-2020-24939
Device Sequence Number3803012
Product Code NJL
UDI-Device Identifier10603295241430
UDI-Public10603295241430
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2154
Device Catalogue Number962154
Device Lot Number2388840
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ4.; PFC*SIGMA C/S NPOR FEM LT SZ 5.; PFC*SIGMA/OV/DOME PAT 3PEG,41.; SMARTSET HV BONE CEMENT 40G.; SMARTSET HV BONE CEMENT 40G.; SMARTSET HV BONE CEMENT 40G.; MBT CEM KEEL TIB TRAY SZ4; PFC*SIGMA C/S NPOR FEM LT SZ 5; PFC*SIGMA/OV/DOME PAT 3PEG,41; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight88